Alert archive / Illinois / Flash Flood Warnings in 2023

Flash Flood Warning 28, NWS St. Louis, MO

August 3, 2023Bond County, Fayette County, Marion County, Illinois

NWS St. Louis, MO issued this flash flood warning at Aug 3, 2023, 12:24 AM CDT for Bond County, Fayette County, Marion County, Illinois. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2023, 12:24 AM CDT (05:24 UTC)
Expired
Aug 3, 2023, 6:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Bond County, IL, Fayette County, IL, Marion County, IL

The radar

The Evansville,IN radar (KVWX), 130 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 1:10 AM CDTFLASH FLOODKinmundy, ILCorrects previous flash flood report from Kinmundy. Over a foot of water over the roadway on 1st Street.
Aug 3, 2:19 AM CDTFLASH FLOOD3 N Stephen Forbes Stat, ILCorrects previous flash flood report from 3 N Stephen Forbes Station. Corrects previous flash flood report from 3 N Stephen Forbes Station. Over a foot of water over the roadway along Kinlou Road east of Kimundy.
Aug 3, 2:19 AM CDTFLASH FLOOD3 N Stephen Forbes Stat, ILCorrects previous flash flood report from 3 N Stephen Forbes Station. Over a foot of water over the roadway along Kinlou Road east of Kimundy.
Aug 3, 2:19 AM CDTFLASH FLOOD3 N Stephen Forbes Stat, ILCorrects previous flash flood report from 3 N Stephen Forbes Station. Over a foot of water over the roadway along Kinlou Road east of Kimundy.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

979 
WGUS53 KLSX 030524
FFWLSX
ILC005-051-121-030930-
/O.NEW.KLSX.FF.W.0028.230803T0524Z-230803T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1224 AM CDT Thu Aug 3 2023

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Northeastern Bond County in south central Illinois...
  Southern Fayette County in south central Illinois...
  Northern Marion County in south central Illinois...

* Until 430 AM CDT.

* At 1224 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Vandalia, Greenville, Kinmundy, Mulberry Grove, Farina, Omega, 
  Shobonier, Woburn, Stephen Forbes Station, Pleasant Mound, 
  Pittsburg, Shafter, St. Peter, Alma, Smithboro, Vernon, St. Paul, 
  Hagerstown and Brubaker.

This includes the following highways...
	Interstate 70 in Illinois between exits 52 and 61.
	Interstate 57 in Illinois between exits 127 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3890 8941 3902 8957 3903 8924 3903 8923
      3883 8872 3881 8870 3875 8870 3874 8870
      3871 8870 3862 8870 3879 8914

FLASH FLOOD...RADAR INDICATED

$$

KD
3 follow-up statements
440 
WGUS73 KLSX 030615
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
115 AM CDT Thu Aug 3 2023

ILC005-051-121-030930-
/O.CON.KLSX.FF.W.0028.000000T0000Z-230803T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bond IL-Fayette IL-Marion IL-
115 AM CDT Thu Aug 3 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT EARLY THIS 
MORNING FOR NORTHEASTERN BOND, SOUTHERN FAYETTE AND NORTHERN MARION 
COUNTIES IN SOUTH CENTRAL ILLINOIS...

At 115 AM CDT, local law enforcement reported thunderstorms 
producing flash flooding in Kinmundy, Illinois. In excess of a foot 
of water was over 1st Street. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Vandalia, Greenville, Kinmundy, Mulberry Grove, Farina, Omega, 
  Shobonier, Woburn, Stephen Forbes Station, Pleasant Mound, 
  Pittsburg, Shafter, St. Peter, Alma, Smithboro, Vernon, St. Paul, 
  Hagerstown and Brubaker.

This includes the following highways...
	Interstate 70 in Illinois between exits 52 and 61.
	Interstate 57 in Illinois between exits 127 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3890 8941 3902 8957 3903 8924 3903 8923
      3883 8872 3881 8870 3875 8870 3874 8870
      3871 8870 3862 8870 3879 8914

FLASH FLOOD...OBSERVED

$$

KD
696 
WGUS53 KLSX 030925
FFWLSX
ILC005-051-121-031130-
/O.EXT.KLSX.FF.W.0028.000000T0000Z-230803T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
425 AM CDT Thu Aug 3 2023

The National Weather Service in St Louis has extended the

* Flash Flood Warning for...
  Northeastern Bond County in south central Illinois...
  Southern Fayette County in south central Illinois...
  Northern Marion County in south central Illinois...

* Until 630 AM CDT.

* At 425 AM CDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area. Between 3 and 5 
  inches of rain have fallen. Additional rainfall amounts of 1 to 2 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Vandalia, Greenville, Kinmundy, Mulberry Grove, Farina, Omega, 
  Shobonier, Woburn, Stephen Forbes Station, Pleasant Mound, 
  Pittsburg, Shafter, St. Peter, Alma, Smithboro, Vernon, St. Paul, 
  Hagerstown and Brubaker.

This includes the following highways...
	Interstate 70 in Illinois between exits 52 and 61.
	Interstate 57 in Illinois between exits 127 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3890 8941 3902 8957 3903 8924 3903 8923
      3883 8872 3881 8870 3875 8870 3874 8870
      3871 8870 3862 8870 3879 8914

FLASH FLOOD...OBSERVED

$$

BSH
284 
WGUS73 KLSX 031028
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
528 AM CDT Thu Aug 3 2023

ILC005-031038-
/O.CAN.KLSX.FF.W.0028.000000T0000Z-230803T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bond IL-
528 AM CDT Thu Aug 3 2023

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN BOND COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 1000 AM CDT for portions of 
Illinois. Portions of Missouri.

LAT...LON 3903 8925 3903 8924 3903 8923 3883 8872
      3881 8870 3862 8870 3879 8914 3884 8926
      3886 8926 3890 8926 3893 8926 3899 8926
      3900 8926 3900 8925 3901 8925

$$

ILC051-121-031130-
/O.CON.KLSX.FF.W.0028.000000T0000Z-230803T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette IL-Marion IL-
528 AM CDT Thu Aug 3 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT THIS 
MORNING FOR SOUTHERN FAYETTE AND NORTHERN MARION COUNTIES IN SOUTH 
CENTRAL ILLINOIS...

At 528 AM CDT, local law enforcement reported flash flooding due to 
heavy thunderstorms that moved through the area earlier this 
morning. Between 3 and 5 inches of rain have fallen. Little to no 
additional rainfall is expected.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Vandalia, Kinmundy, Mulberry Grove, Farina, Omega, Shobonier, 
  Stephen Forbes Station, Pittsburg, Shafter, St. Peter, Alma, 
  Vernon, St. Paul, Brubaker and Hagerstown.

This includes the following highways...
	Interstate 70 in Illinois near exit 61.
	Interstate 57 in Illinois between exits 127 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3903 8925 3903 8924 3903 8923 3883 8872
      3881 8870 3862 8870 3879 8914 3884 8926
      3886 8926 3890 8926 3893 8926 3899 8926
      3900 8926 3900 8925 3901 8925

FLASH FLOOD...OBSERVED

$$

BSH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 7:16 PM CDT, 5 hours 8 minutes earlier.

Area forecast discussion, Aug 2, 7:16 PM CDT, 5 hours 8 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
716 PM CDT Wed Aug 2 2023

.SHORT TERM...  (Through Late Thursday Night)
Issued at 221 PM CDT Wed Aug 2 2023

Key Messages:

1) Thunderstorms are expected to redevelop in/around central
Missouri by early this evening. These storms should progress
east/southeast through the late evening hours. Large hail in
supercells are the main concern through about 7-8PM before winds
become the dominant threat as a transition to more of a line of
storms occurs. A few tornadoes are also possible.

2) The main concern from late evening through the overnight hours
will be on flash flooding. Fairly widespread 1-3" rainfall totals
are expected in the flash flood watch area, with the potential for
isolated 6-8+" totals in a narrow NW-SE axis. It is difficult to
pin down WHERE this may occur, but best guess is from
Warren/Lincoln counties southeast through at least western parts
of the St. Louis metro area down into parts of southeast Missouri
and southwest Illinois along the Mississippi River.

(Tonight)

Another (very) busy 18 hours is likely to unfold beginning by early
this evening. Showers and thunderstorms are expected to develop
between 5-7PM in/around central Missouri near the quasi-stationary
front. Initiation may be aided by some influence (i.e., lift)
downstream of a remnant MCV currently over southern Iowa. The
convective mode initially is likely to be supercells given
seasonably strong 0-6km shear (35-40 knots). Large hail would be the
primary threat in these storms. A transition to more of a line or
small bow echo is favored by mid evening as storms progress to the
east/southeast. With time, a more southeast (right) turn may be
favored given a more north-south orientation to the instability
gradient closer to the Mississippi River. Once storms transition to
more of a line or bow echo, damaging winds will be the primary
threat. A few tornadoes are also possible given these storms may
ride along the surface frontal boundary where low-level shear and
helicity are maximized.

The threat for strong to severe thunderstorms should exit the area
by about midnight. Thereafter, the main concern is on the
potential for flash flooding. Deterministic model guidance,
similar to the past couple of nights across the region, is
developing a strong 30-40 knot low-level jet nearly orthogonal to
the surface boundary. The low-level jet also veers over time,
which favors backbuilding/regenerating storms on the
west/northwest flank. Training storms are again a concern, and
given similar atmospheric parameters very favorable for efficient
rainfall rates (near-record precipitable water values, deep warm
cloud depths), very high rainfall values are possible. Fairly
widespread 1-3" totals are expected within the watch area, but
significantly higher amounts (isolated 6-8+") are possible. The
past two nights the localized probability-matched mean (LPMM) of
the HREF have fared pretty well in terms of forecasting highest
amounts. The heaviest rainfall axis itself likely will be pretty
narrow, roughly on the order of 25-50 miles. The axis itself
should be oriented once again from northwest to southeast. Exactly
where (and how high the totals get) remain uncertain, in part due
to antecedent convection late this afternoon/evening. This
probably will shift the effective boundary a bit further
south/southwest, which could impact the overnight round of
convection. That being considered, do believe a bit further
southwest orientation makes sense, similar to the HRW NSSL and NAM
Nest CAM guidance. Our best guess as to where the (narrow)
heaviest axis of rainfall will be is from Warren/Lincoln counties
southeast through at least western parts of the St. Louis metro
area down into parts of southeast Missouri and southwest Illinois
along the Mississippi River. The genesis region should be in/near
the northwestern part of this area. What is particularly
concerning is that the past two nights in and just downstream of
the genesis region has received 8-10+" of rain. If this does
indeed occur either in more vulnerable areas (poor drainage
in/around the St. Louis metro area) or where it rained hard last
night where soils are very saturated, very significant flash
flooding could occur. Given the expectation of where the heavier
rain will fall tonight, did adjust the flash flood watch in
multiple ways, including: 1) expanding further northwest into
parts of central/northeast Missouri. Heavy rainfall occurred early
this morning in these locations and could be in/near the genesis
region for elevated convection overnight tonight, 2) removed
Reynold/Iron counties in southeast Missouri as they should be
southwest of heavy rainfall axis tonight and missed out this
morning's rainfall, and 3) began the watch at 7PM tonight instead
of 11PM due to the evening round of convection and at least an
isolated flash flood threat.

(Thursday - Thursday Night)

Thunderstorms should be ongoing early Thursday morning, but should
be in a weakening phase with the flash flood threat likely peaking
in the 12AM-5AM time frame approximately. Precipitation chances
tomorrow are mainly confined to far southern sections of the
forecast area in close proximity to the effective front. Timing
wise, late afternoon through early evening would be the best chance.
Regardless, at least a majority of the area should stay dry.

Temperatures will be warmer across the area (even north of the
effective front) due to some partial sunshine expected by the
afternoon hours. Highs in the mid 80s to low 90s are forecast from
north to south. It will also be quite humid, so it will feel hotter
with heat index values approaching 100 degrees in parts of central
and southeast Missouri.

Gosselin

.LONG TERM...  (Friday through Next Wednesday)
Issued at 221 PM CDT Wed Aug 2 2023

(Friday - Sunday Night)

Chances of showers and thunderstorms look to continue through the
weekend, though slightly weaker mid/upper level flow and a lack of
strong, focused low-level jet each night suggests lesser chances of
any flash flood threat.

There remains a lot of uncertainty with the evolution of a midlevel
shortwave trough coming out of the Plains late in the weekend. The
ECMWF and some of its members are stronger/further south with this
feature, and slower with its attendant cold front. This type of
solution could yield a threat for strong to severe convection Sunday
afternoon/evening. However, most other ensemble guidance is flatter
with shortwave and quicker with the cold frontal passage, which
would yield the highest chances of showers and thunderstorms more in
the Saturday night/Sunday morning time frame with lesser chances of
severe weather.

(Monday - Next Wednesday)

Long-range guidance is in good agreement that after the weekend
trough pushes off to our east, a general quiet, cool, and dry
weather pattern looks to begin and continue through the middle of
next week. Temperatures are likely to be well-below normal during
this period, with highs in the low to mid 80s and lows in the upper
50s to mid 60s.

Gosselin
&&

.AVIATION...  (For the 00z TAFs through 00z Thursday Evening)
Issued at 715 PM CDT Wed Aug 2 2023

Active TAF period with showers and storms already developing
across the forecast area. For KUIN, MVFR/IFR ceilings through the
majority of the forecast period with showers and some storms
through at least 10z Thursday. For the rest of TAF sites, VFR
flight conditions will lower to MVFR with onset of heavier
precipitation after 02z Thursday. For KCOU and KJEF, rain will
taper off after 09z Thursday. In the meantime, rain will persist
over St. Louis metro area TAFs from 02z to 15z Thursday. As for
winds, they will remain from the northeast to southeast.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Thursday morning for Audrain MO-Boone MO-
     Callaway MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
     Jefferson MO-Lincoln MO-Madison MO-Montgomery MO-Osage MO-
     Reynolds MO-Saint Charles MO-Saint Francois MO-Saint Louis
     City MO-Saint Louis MO-Sainte Genevieve MO-Warren MO-
     Washington MO.

IL...Flood Watch through Thursday morning for Calhoun IL-Clinton IL-
     Jersey IL-Madison IL-Marion IL-Monroe IL-Randolph IL-Saint
     Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Aug 2, 2:29 PM CDT, 9 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
229 PM CDT Wed Aug 2 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
229 PM CDT Wed Aug 2 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Another Flash Flood Watch is in effect for parts of Missouri and
Illinois tonight as another round of thunderstorms producing heavy
rainfall rates is expected.

In addition to the threat for flash flooding, some of the storms this
evening may be strong to severe. All hazards are possible, including
a few tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms producing heavy rainfall and flash flooding may
continue into Thursday morning.

Thunderstorms are possible each day through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather or flash flooding to
the National Weather Service.

Gosselin

In the hours before

Local storm report, Aug 2, 11:18 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1118 PM CDT Wed Aug 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     Flash Flood      3 NW Sullivan           38.25N 91.21W
08/02/2023                   Franklin           MO   Emergency Mngr

            Water over the road at Highway 185 and
            Spring Bluff Rd. Roadway is impassable.

&&

AE
Local storm report, Aug 2, 11:51 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1151 PM CDT Wed Aug 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     Tstm Wnd Dmg     1 E Farmington          37.78N 90.42W
08/02/2023                   St. Francois       MO   Public

            Photo on twitter shows a large tree down
            across a road in Farmington. Time estimated
            from radar.

&&

AE
Local storm report, Aug 3, 12:03 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1203 AM CDT Thu Aug 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     Tstm Wnd Dmg     1 E Farmington          37.78N 90.42W
08/02/2023                   St. Francois       MO   Emergency Mngr

            Corrects previous tstm wnd dmg report from 1
            E Farmington. County dispatch and EM relayed
            reports of numerous trees and power lines
            down, and a stop light pole was bent over.
            Time estimated from radar.

&&

AE
Local storm report, Aug 3, 12:06 AM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1206 AM CDT Thu Aug 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     Tstm Wnd Dmg     Bonne Terre             37.92N 90.55W
08/02/2023                   St. Francois       MO   Law Enforcement

            County dispatch reports numerous trees down
            in Bonne Terre. Time estimated from radar.

&&

AE
Local storm report, Aug 3, 12:08 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1208 AM CDT Thu Aug 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     Tstm Wnd Dmg     1 E Park Hills          37.85N 90.51W
08/02/2023                   St. Francois       MO   Law Enforcement

            County dispatch reported several trees down
            in Park Hills. Time estimated from radar.

&&

AE
Local storm report, Aug 3, 12:19 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1219 AM CDT Thu Aug 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     Tstm Wnd Dmg     Fredericktown           37.56N 90.29W
08/02/2023                   Madison            MO   Broadcast Media

            Broadcast media relayed reports of downed
            trees and power outages in Fredericktown.
            Time estimated from radar.

&&

AE

Nearby

Flash Flood Warnings in Illinois, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.